Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Vomitting after eating - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
Doctor :   how can i help you
User :   21, Male. been having vomiting after eatting
Doctor :   since wen
Doctor :   how many times u had vomiting?
User :   since 3 weeks ago. have tried Nexium 100 mg but got Diarhea. so i stopped and vomiting came back
User :   jsut every time i eat or drink
User :   im wondering if i have gastristis with hyperacididity
Doctor :   anytime u got an endoscopy or ultrasound scan done
User :   my Dr. said my ph study was really really high
User :   had endosopy just showed some iritation
Doctor :   ok
Doctor :   ok
User :   im down to 112 pounds from 130
Doctor :   would u please type in all the reports u have as of now
User :   had fundo. 1 year ago
Doctor :   so that it will help me assess what problem exactly u have
User :   gast. emptying . barrium swallow. ct. gallbladder check
User :   i have sour belch
Doctor :   ok
Doctor :   if u have the reports of these could u please type in
User :   my surgeon wanted to do a vagotomy when he did the fundo. but didnt.
Doctor :   ok
User :   and the test results were fine. my gallbladder emptied 80 Percent
Doctor :   why did they not do the vagotomy?
Doctor :   ok

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor